# SDR SWIA202053716

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PRESSURE FLOOR SILL PANEL IN SEVERAL SPOTS BETWEEN FS 409+128 AND 559.  C-CHECK RO 10/29/2020.  REMOVED CORROSION FROM PRESSURE FLOOR SILL AT SEVERAL SPOTS PANEL BETWEEN FS 409+128 AND FS 559, REF REO.  ALL SPOTS FOUND TO BE WITHIN LIMITS, AS PER REO.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
